| Model Number |
MMT-751PNAL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that they experienced a high blood glucose as well as insulin pump had a blank display.Blood glucose level at the time of incident is 510 mg/dl and was treated with manual injection.Product will be returned for analysis and replacement has been sent.
Additional Manufacturer Narrative
Device passed the operating currents, self test and displacement test.No blank display anomaly noted during test.